# SDR SWAA2023050444237

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 59,860 hours, 31,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTD AFT SERVICE DOOR SLIDE LOOSE TOUCHING DOOR EDGE<[01] PROPERLY INSTALLED AFT SERVICE DOOR SLIDE COVER IAW AMM 25-66-01
